# SDR TRBA2011008

- Difficulty date: January 14, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 545
- Aircraft time: 20,558 hours, 24,297 cycles
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7012210
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT MAIN CABIN DOOR INOP.  R & R LIGHT BULB IAW MM 33-51-24.  CHECKED AND SECURED WIRING.  REPAIRED IAW STD PRACTICES 20-10-00.
